# SDR GTIA20130227597

- Difficulty date: February 27, 2013
- Submitted: March 28, 2013
- Operation: Air carrier
- Aircraft: N603NK
- Make and model: Airbus A320-232
- Aircraft serial: 4321
- Aircraft time: 11,308 hours, 5,243 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge Fitting
- Condition: Damaged
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR HARD TO CLOSE. R & R DOOR FRAME HINGE FITTINGS.  UPPER & LOWER HINGE FITTINGS.
